Journal article icon

Journal article

Averaging of nonlinearity management with dissipation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevA.78.025805

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PHYSICAL REVIEW A More from this journal
Volume:
78
Issue:
2
Publication date:
2008-08-01
DOI:
EISSN:
1094-1622
ISSN:
1050-2947
Pubs id:
pubs:12845
UUID:
uuid:8c9180cf-a326-47f5-8819-60a73c34d860
Local pid:
pubs:12845
Source identifiers:
12845
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP